Alexei Navalny loses hand sensitivity
The treatment prescribed for the Russian oppositionist in the colony is ineffective and may worsen his condition, his defender said.
Doctors at IK-2 in Pokrov told Alexei Navalny that an MRI scan revealed two (intervertebral – ed.) Hernias. On Wednesday, April 7, the lawyer of the opposition politician Olga Mikhailova told Dozhd TV channel about this. “Alexey himself was not given an MRI, a medical report was not shown either, but in words he was given to write down the diagnosis he has,” she explained.
According to Mikhailova, the treatment prescribed by Navalny in the colony is “ineffective and may worsen his condition.” Correctional staff insist that the patient should take diclofenac and niacin. She echoed the idea expressed on the eve of Navalny’s Twitter account that the administration is afraid that the opposition politician will be examined by invited doctors, because then it will become “known that their disgusting treatment has led to a deterioration in his health.”
Mikhailova said that Navalny still has pain in his back and leg. “In addition to everything, he is losing sensitivity, in addition to his legs, his hands are now also involved,” the lawyer emphasized. She also said that the politician on April 5 and 6 there was a high temperature.
Alexey Navalny in the colony is on hunger strike from March 31, demanding to admit a visiting doctor. The FSIN claims that Navalny is receiving the necessary assistance.
A source: Russian service DW